# SDR DALA2020101603376

- Difficulty date: October 15, 2020
- Submitted: October 16, 2020
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 4,420 hours, 2,075 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Contaminated
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN, INCLUDES OVEN TIMERS, DAMAGED/INOPERATIVE LOCATIONS:G1C/ACARS TEXT: FRC253402G1C CLEANING CHEMICAL SPRAYED INSIDE OVEN.  HEAVY CHEMICAL SMELL WHEN USING OVEN, INTERIOR.  OVEN WAS REPLACED AND ODI INPECTION WAS PERFORMED, PER LOG SHEET 1634186.
